Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 12, Pages 1897–1899 (Mi zvmmf2978)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

The biorthogonal algorithm as the Lanczos method in a metric with indefinite sign

Kh. D. Ikramov

Moscow

Full text: PDF file (377 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:12, 99–101

Bibliographic databases:
UDC: 519.612
Received: 18.03.1991

Citation: Kh. D. Ikramov, “The biorthogonal algorithm as the Lanczos method in a metric with indefinite sign”, Zh. Vychisl. Mat. Mat. Fiz., 31:12 (1991), 1897–1899; U.S.S.R. Comput. Math. Math. Phys., 31:12 (1991), 99–101

Citation in format AMSBIB
\Bibitem{Ikr91}
\by Kh.~D.~Ikramov
\paper The biorthogonal algorithm as the Lanczos method in a metric with indefinite sign
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 12
\pages 1897--1899
\mathnet{http://mi.mathnet.ru/zvmmf2978}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1147905}
\zmath{https://zbmath.org/?q=an:0785.65047}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 12
\pages 99--101
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991KG16100012}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2978
  • http://mi.mathnet.ru/eng/zvmmf/v31/i12/p1897

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. D. Ikramov, “Block symmetries in spectral problems for matrix bundles”, Comput. Math. Math. Phys., 32:1 (1992), 128–131  mathnet  mathscinet  zmath  isi
    2. Kh. D. Ikramov, D. A. Kushnereva, “On the features of the programmed realization of the Lanczos method for generalized symmetric matrices”, Comput. Math. Math. Phys., 35:12 (1995), 1527–1530  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:301
    Full text:126
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021